Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 8, Pages 1448–1456 (Mi zvmmf10946)  

This article is cited in 2 scientific papers (total in 2 papers)

Multilayered attackdefense model on networks

A. G. Perevozchikova, V. Yu. Reshetovb, I. E. Yanochkina

a RusBitekh-Tver, Center for Complex System Modeling, Tver, 170000 Russia
b Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119999 Russia

Abstract: The classical Germeier's attackdefense game is generalized for the case of defense in depth (multilayered defense) that has a network structure. The generalization is based on the work by Hohzaki and Tanaka. In distinction from this work, the defense in each possible direction of motion between the network nodes given by directed arcs may have multiple layers, which leads in the general case to convex minimax problems that can be solved using the subgradient descent method. In particular, the proposed model generalizes the classical attackdefense model for the multilayered defense without the simplifying assumption that the effectiveness of defense is independent of the defense layer.

Key words: classical Germeiers attackdefense game, multilayered and network generalization, the best guaranteed result of defense, minimax defense strategy, mixed attack strategy.

DOI: https://doi.org/10.1134/S004446691908012X


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:8, 1389–1397

Bibliographic databases:

UDC: 519.7
Received: 19.07.2018
Revised: 20.03.2019
Accepted:10.04.2019

Citation: A. G. Perevozchikov, V. Yu. Reshetov, I. E. Yanochkin, “Multilayered attackdefense model on networks”, Zh. Vychisl. Mat. Mat. Fiz., 59:8 (2019), 1448–1456; Comput. Math. Math. Phys., 59:8 (2019), 1389–1397

Citation in format AMSBIB
\Bibitem{PerResYan19}
\by A.~G.~Perevozchikov, V.~Yu.~Reshetov, I.~E.~Yanochkin
\paper Multilayered attackdefense model on networks
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 8
\pages 1448--1456
\mathnet{http://mi.mathnet.ru/zvmmf10946}
\crossref{https://doi.org/10.1134/S004446691908012X}
\elib{https://elibrary.ru/item.asp?id=39149039}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 8
\pages 1389--1397
\crossref{https://doi.org/10.1134/S0965542519080128}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000487804000016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073213540}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10946
  • http://mi.mathnet.ru/eng/zvmmf/v59/i8/p1448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Perevozchikov, V. Yu. Reshetov, A. I. Lesik, “Igra “napadenie-oborona” s ogranicheniyami na propusknuyu sposobnost punktov”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2020, no. 3, 78–92  mathnet  crossref  elib
    2. A. G. Perevozchikov, V. Yu. Reshetov, A. I. Lesik, “Model napadenie-oborona na setyakh s nachalnymi ostatkami resursov storon”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2021, no. 2, 68–81  mathnet  crossref  elib
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:64

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021